# SDR CALA0200134

- Difficulty date: March 17, 2002
- Submitted: March 18, 2002
- Operation: Air carrier
- Aircraft: N14346
- Make and model: Boeing 7373T0
- Aircraft serial: 23584
- Aircraft time: 45,895 hours, 23,602 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Hor Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND TWO R/H FORWARD HORIZONTAL STABILIZER ATTACH FITTINGS HAD LOWER AFT AND FORWARD BUSHINGS CORRODED BETWEEN BUSHING AND LUG. AN OVERSIZED BUSHING WAS INSTALLED AT EACH LOCATION IAW CMM 55-10-10.
